# SDR ASMF201402010

- Difficulty date: January 23, 2014
- Submitted: February 14, 2014
- Operation: Air carrier
- Aircraft: N950AM
- Make and model: Boeing 737832
- Aircraft serial: 35115
- Aircraft time: 28,342 hours, 10,630 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

AIRCRAFT REJECTED TAKE OFF AT 40 KNOTS, DUE TO RT FWD OVERWING LIGHT TURNED ON.  PERFORMED A REVISION AT THE FWD OVERWING DOOR IAW AMM 52-20-00, DETECTING THE FWD OVERWING DOOR WAS LOCKED CORRECTLY.  FWD OVERWING DOOR DEFERRED IAW MEL 52-3-2 CAT C.   THE HIGH ENERGY STOP INSPECTION WAS NOT NECESSARY DUE TO THE MAXIMUM GROSS WEIGHT 67 131 KG & THE BRAKES ON SPEED 110 KNOTS WERE NOT EXCEEDED IAW MM 05-51-07.  AT GDL, MX PERFORMED FIM 52-20 TASK 801 PROCEDURE IAW AMM 52-20-00, NOT CONFIRMING FAILURE & THE REPORT WAS CLOSED.
